Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Miklós Rontó - Natalia Shchobak

Parametrization for some boundary value problems of interpolation type

Detaily:

Rok, strany: 2009, 229 - 242
Kľúčové slová:
parametrized boundary-value problems, interpolation conditions, numericalanalytic method of successive approximations.

O článku:

We obtain some results concerning the investigation of two-dimensional non-linear boundary value problems of interpolation type. We show that it is useful to reduce the given boundary value problem, using an appropriate substitution, to a parametrized boundary value problem containing some unknown scalar parameter in the boundary conditions. To study the transformed parametrized problem, we use a method which is based upon special types of successive approximations constructed in an analytic form.

Ako citovať:

ISO 690:
Rontó, M., Shchobak, N. 2009. Parametrization for some boundary value problems of interpolation type. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 229-242. 1210-3195.

APA:
Rontó, M., Shchobak, N. (2009). Parametrization for some boundary value problems of interpolation type. Tatra Mountains Mathematical Publications, 43(2), 229-242. 1210-3195.